Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ivmi

yasmin

i'm on my second month (enterring second week of secon month) of taking yasmin...and i stll haven't see any difference...how long did it take for you girls to notice an improvement? i think that my back acne are a bit better but my face is still pretty oily and my forehead is a mess...please tell me how long did it take for you to see an improvement? does it mean if i didn't see any improvement yet that it will not work for me?

Share this post


Link to post
Share on other sites

Usually by the end of the second month, going onto the third is when you will start to notice a difference. After the third month, you will definitely see some improvements.

Of course, if you still don't see any improvements at the end of the three month trial then they might not be working for you.

Share this post


Link to post
Share on other sites
Usually by the end of the second month, going onto the third is when you will start to notice a difference. After the third month, you will definitely see some improvements.

Of course, if you still don't see any improvements at the end of the three month trial then they might not be working for you.

ok...i'll wait till I finish 3rd month

Share this post


Link to post
Share on other sites

I went on Yasmin at the start of the year and it started to clear me up after the 3rd month. I had to stop though cause it was making me feel like crap. Good luck hope it works well for you :)

Share this post


Link to post
Share on other sites
I went on Yasmin at the start of the year and it started to clear me up after the 3rd month. I had to stop though cause it was making me feel like crap. Good luck hope it works well for you :)

Do you mind me asking how it made you feel? I didn't have a good experience with it so I'm just wondering if you had the same problems that I did.

Share this post


Link to post
Share on other sites

i'm finishing my 2nd(2 pills left) month and i don't see any improvement yet. I don't have any side effects ether...i will still try with one more month and if it doesn't start to get better till the end of it...i think i'll stop...what's the point of taking it...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×